# SDR AALA202212148154

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 83,568 hours, 10,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54265
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHTS IN RIGHT HAND AFT COACH CABIN INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06.
